I am writing a few posts at the moment as I am currently having a hard time and feel like everything is happening at once. I was writing earlier about the bowel issues I am having, but also, since my lap in nov i keep getting brown thick and stringy type of blood discharge from the front. This happened about 6 weeks after my op the first time and i thought it may be the progesterone only pill. It happened a few times after and sometimes small clots too. I had the mirena coil fitted in may and my periods have pretty much disappeared other than the odd bit of spotting and sore breasts but today after having a wee when I wiped myself there was lots of brown tar type discharge and when i wiped again there was quite a large sized dark brown clot. Sorry to be graphic but is this normal, does anybody else have this and should i be worried?x
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.